# SDR ASAA2024122654857

- Difficulty date: December 26, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 51,575 hours, 15,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY LIGHTS IN FWD CABIN INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY BATTERY PACK CHARGER AND PERFORMED GOOD OPS CHECK IAW B737 AMM 33-51-06-960-805.
